Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 24, 2012, 9:12 PM EDT for Collier County, Glades County, Hendry County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2012, 9:12 PM EDT (01:12 UTC)
- Expired
- Jun 24, 2012, 10:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Collier County, FL, Glades County, FL, Hendry County, FL
The radar
The Tampa radar (KTBW), 153 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:46 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2990 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS52 KMFL 250112
SVRMFL
FLC021-043-051-250215-
/O.NEW.KMFL.SV.W.0100.120625T0112Z-120625T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
912 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLADES COUNTY IN SOUTH FLORIDA.
HENDRY COUNTY IN SOUTH FLORIDA.
NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 1015 PM EDT
* AT 909 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 23 MILES NORTHWEST OF MUSE TO BIG CORKSCREW ISLAND...AND
MOVING NORTHEAST AT 35 MPH. A WIND GUST OF 55 MPH WAS RECORDED WITH
THIS LINE OF STORMS.
* THE LINE OF STORMS WILL AFFECT...
BIG CORKSCREW ISLAND...
AVE MARIA...
IMMOKALEE...
FELDA...
MUSE...
LA BELLE...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.
&&
LAT...LON 2698 8107 2692 8107 2693 8110 2689 8111
2682 8105 2682 8100 2657 8088 2649 8089
2623 8159 2641 8167 2643 8166 2643 8157
2703 8157 2704 8128 2712 8127 2713 8117
2719 8117
TIME...MOT...LOC 0111Z 247DEG 29KT 2698 8182 2635 8153
$$
GREGORIA3 follow-up statements
575
WWUS52 KMFL 250135 RRA
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
935 PM EDT SUN JUN 24 2012
FLC021-043-051-250215-
/O.CON.KMFL.SV.W.0100.000000T0000Z-120625T0215Z/
HENDRY FL-GLADES FL-COLLIER FL-
935 PM EDT SUN JUN 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTH CENTRAL COLLIER...GLADES AND HENDRY COUNTIES...
AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF MUSE TO BUNKER HILL...MOVING
NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
KERI...
LA BELLE...
ORTONA...
PALMDALE...
DEVILS GARDEN...
AND SURROUNDING COMMUNITIES.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.
LAT...LON 2698 8107 2692 8107 2693 8110 2689 8111
2682 8105 2682 8100 2657 8088 2649 8089
2634 8143 2643 8157 2703 8157 2704 8128
2712 8127 2713 8117 2719 8117
TIME...MOT...LOC 0134Z 247DEG 29KT 2705 8163 2642 8134
$$
GREGORIA192
WWUS52 KMFL 250205
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1005 PM EDT SUN JUN 24 2012
FLC021-043-051-250215-
/O.CON.KMFL.SV.W.0100.000000T0000Z-120625T0215Z/
HENDRY FL-GLADES FL-COLLIER FL-
1005 PM EDT SUN JUN 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EXTREME NORTH CENTRAL COLLIER...CENTRAL GLADES AND HENDRY
COUNTIES...
AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF PALMDALE TO 13 MILES SOUTH OF
DEVILS GARDEN...MOVING NORTHEAST AT 35 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 2698 8107 2692 8107 2693 8110 2689 8111
2682 8105 2682 8100 2657 8088 2649 8089
2639 8128 2703 8152 2704 8128 2712 8127
2713 8117 2719 8117
TIME...MOT...LOC 0205Z 247DEG 29KT 2707 8134 2644 8105
$$
GREGORIA405
WWUS52 KMFL 250213
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1013 PM EDT SUN JUN 24 2012
FLC021-043-051-250222-
/O.EXP.KMFL.SV.W.0100.000000T0000Z-120625T0215Z/
HENDRY FL-GLADES FL-COLLIER FL-
1013 PM EDT SUN JUN 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
COLLIER...CENTRAL GLADES AND HENDRY COUNTIES WILL EXPIRE AT 1015 PM
EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE LINE OF
THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS. THUS...THE SEVERE
THUNDERSTORM WARNING WILL EXPIRE AT 1015 PM EDT. HOWEVER...STRONG
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS LINE OF STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.
LAT...LON 2698 8107 2692 8107 2693 8110 2689 8111
2682 8105 2682 8100 2657 8088 2649 8089
2639 8128 2703 8152 2704 8128 2712 8127
2713 8117 2719 8117
TIME...MOT...LOC 0212Z 247DEG 29KT 2709 8128 2646 8099
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:16 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 24, 8:16 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
816 PM EDT SUN JUN 24 2012
.UPDATE...AFTER COORDINATING WITH THE STORM PREDICTION CENTER
AND SURROUNDING FORECAST OFFICES, THE PRODUCTS HAVE BEEN UPDATED
TO INCLUDE HEADLINES FOR A NEW TORNADO WATCH (NUMBER 423) FOR
GLADES, HENDRY, AND COLLIER COUNTIES THROUGH 5 AM EDT. THE WATCH
FOR AREAS FARTHER EAST (PALM BEACH AND BROWARD) WAS ALLOWED TO
EXPIRE AT 8 PM EDT.
&&
.PREV DISCUSSION... /ISSUED 806 PM EDT SUN JUN 24 2012/
AVIATION...
ACROSS THE PENINSULA THE CONVECTION HAS SUBSIDED FOR THE SHORT
TERM. BUT AN ADDITIONAL LINE OF SHOWERS AND ISOLATED
THUNDERSTORMS CONTINUES TO MOVE NORTHEASTWARD NEAR 30 KNOTS INTO
THE FLORIDA KEYS AND COULD INITIATE A NEW ROUND OF SHOWERS AND/OR
THUNDERSTORMS AS IT APPROACHES THE PENINSULA AND CROSSES IT. SO
FAR IT HAS A HISTORY OF PRODUCING WINDS NEAR 40 KNOTS IN THE
KEYS. SO EARLY THIS EVENING THERE IS THE POTENTIAL FOR ADDITIONAL
SHOWERS AND THUNDERSTORMS ALL TERMINALS WITH BRIEF PERIODS OF IFR
CONDITIONS POSSIBLE. THE LOW LEVEL WIND PROFILE WILL REMAIN
FAVORABLE FOR A SLIGHT THREAT OF TORNADOES THIS EVENING.
60
PREV DISCUSSION... /ISSUED 453 PM EDT SUN JUN 24 2012/
.TORNADO WATCH UNTIL 8 PM EDT FOR MUCH OF THE REGION...
.LOCALLY HEAVY RAINFALL POSSIBLE THROUGH AT LEAST TONIGHT...
DISCUSSION...TROPICAL STORM DEBBY IS NEARLY STATIONARY OVER THE
CENTRAL GULF WHILE A LARGE HIGH PRESSURE SYSTEM IS STRENGTHENING
OVER THE SOUTHERN PLAINS. A BROAD TROUGH IS LOCATED OVER THE
NORTHEAST AND MID ATLANTIC STATES. DEEP MOISTURE IN PLACE
COMBINED WITH SIGNIFICANT INSTABILITY IS STILL RESULTING IN
SHOWER AND THUNDERSTORM FORMATION OVER PORTIONS OF THE AREA,
ALTHOUGH THE MOST ORGANIZED ACTIVITY IS SHIFTING NORTH. THE
POTENTIAL FOR TORNADOES STILL EXISTS, BUT THE RISK IS CERTAINLY
MUCH LOWER THAN EARLIER THIS AFTERNOON. RECENT SATELLITE IMAGERY
SHOWS THAT AN ORGANIZED LINE OF CONVECTION IS ADVANCING STEADILY
EAST THROUGH THE GULF WHILE OTHER ACTIVITY IS FORMING SOUTH AND
WEST OF CUBA. BOTH OF THESE FEATURES, COMBINED WITH A
STRENGTHENING LOW LEVEL JET, WILL LIKELY AT LEAST AID IN THE
DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL
AREA LATER THIS EVENING AND OVERNIGHT. A FEW STORMS COULD CONTAIN
STRONG WINDS AND GIVEN THE OVERALL ENVIRONMENT, ISOLATED SEVERE
AND TORNADIC STORMS CANNOT BE RULED OUT THROUGH THE NIGHTTIME
HOURS.
LATEST MODEL GUIDANCE SUGGESTS DEBBY MAY STRENGTHEN SLIGHTLY
DURING THE NEXT 24 HOURS AS IT MOVES SLOWLY NORTHEAST. STRONG
WINDS BELOW H7 COMBINED WITH CONSIDERABLE MOISTURE AND SUFFICIENT
INSTABILITY WILL RESULT IN MORE SHOWERS AND STORMS ON MONDAY. A
FEW STORMS MAY AGAIN BECOME STRONG TO SEVERE AS MID LEVEL LAPSE
RATES REMAIN RELATIVELY STEEP AND HELICITY IS FORECAST TO STAY
QUITE IMPRESSIVE. HOWEVER, SLIGHTLY DRIER AIR WILL ARRIVE IN THE
LOW LEVELS.
THE LATEST MODEL RUNS SHOW THAT DEBBY WILL MOVE TOWARDS THE
PANHANDLE OR NORTHEASTERN FLORIDA GULF COAST SOMETIME BETWEEN
MONDAY NIGHT AND WEDNESDAY. CONSIDERABLE MOISTURE WILL STILL BE
ENTRAINED OVER THE LOCAL AREA THROUGH MID WEEK WITH AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY. AS THE
REMNANTS OF DEBBY WEAKEN AND SHIFT AWAY FROM THE AREA, A WESTERN
ATLANTIC RIDGE WILL BUILD WITH SOMEWHAT DRIER AIR OVERTAKING THE
REGION.
AVIATION...18Z ISSUANCE...VCSH AND VCTS ASSIGNED TO THE TERMINALS
AS CONSIDERABLE MOISTURE AND INSTABILITY WILL REMAIN IN PLACE.
SOUTHEAST WINDS WILL CONTINUE WITH GUSTS AROUND 20 KNOTS AT
TIMES. WHILE PREVAILING VFR IS EXPECTED, BRIEF MVFR OR IFR
CONDITIONS ARE POSSIBLE.
MARINE...A SOUTHEAST WIND HAS INCREASED OVER THE NORTHERN GULF
WATERS AND THESE WINDS WILL BE IN THE RANGE OF 20-25 KT THROUGH
MONDAY (WITH GUSTS NEAR 30 KT). ELSEWHERE, WINDS WILL RANGE FROM
15-20 KT WITH EXERCISE CAUTION STATEMENTS WARRANTED. ADVISORY
LEVEL SEAS WILL PERSIST OVER THE OFFSHORE GULF WATERS THROUGH
MONDAY WITH EXERCISE CAUTION STATEMENTS ELSEWHERE. CONDITIONS
WILL BEGIN TO IMPROVE LATE TUESDAY INTO WEDNESDAY.
FIRE WEATHER...NO SIGNIFICANT CONCERNS AS CONSIDERABLE MOISTURE
WILL REMAIN IN PLACE THROUGH MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 80 76 84 77 / 80 70 60 40
FORT LAUDERDALE 84 77 85 78 / 70 70 60 40
MIAMI 85 78 85 77 / 60 70 50 40
NAPLES 83 76 85 77 / 70 80 60 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 5 AM EDT FOR GLADES, HENDRY, COLLIER.
AM...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-GULF WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO
60 NM.
TORNADO WATCH UNTIL 5 AM EDT FOR GMZ656.
&&
UPDATE...14/MJBHazardous weather outlook, Jun 24, 8:43 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 843 PM EDT SUN JUN 24 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 251030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 843 PM EDT SUN JUN 24 2012 ...TORNADO WATCH IN EFFECT THROUGH 5 AM MONDAY COLLIER, GLADES, HENDRY COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TORNADOES: ISOLATED TORNADOES ARE POSSIBLE TONIGHT, PARTICULARLY ACROSS COLLIER, GLADES AND HENDRY COUNTIES WHERE A TORNADO WATCH IS IN EFFECT UNTIL 5 AM MONDAY. WATERSPOUTS: ISOLATED WATERSPOUTS ARE POSSIBLE OVER THE LOCAL WATERS TONIGHT. FLOODING: STREET FLOODING OR FLOODING OF LOW LYING AREAS, ESPECIALLY WITHIN URBAN LOCALES WILL REMAIN A POSSIBILITY WHERE ANY HEAVY RAINFALL BECOMES CONCENTRATED. THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE. THE PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, AND GUSTY WINDS OF 45 TO 55 MPH. WIND: STRONG WIND GUSTS OF AROUND 50 MPH WILL BE POSSIBLE IN FAST MOVING SHOWERS AND THUNDERSTORMS. ALSO, A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL LOCAL WATERS TONIGHT FOR SUSTAINED WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS. WAVES: SEAS MAY EXCEED 9 FEET OVER THE OFFSHORE GULF WATERS, WELL WEST OF NAPLES. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE GULF COAST BEACHES, WITH A SLIGHT RISK ALONG THE ATLANTIC COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE RISK FOR ISOLATED TORNADOES AND LOCALIZED HEAVY RAINFALL IS EXPECTED TO CONTINUE ACROSS SOUTH FLORIDA OVER THE NEXT COUPLE OF DAYS AS TROPICAL STORM DEBBY MOVES LITTLE THROUGH TUESDAY. RIP CURRENT RISK WILL REMAIN ELEVATED INTO THE FIRST HALF OF THE WEEK ALONG THE GULF COAST DUE TO MODERATE SOUTHERLY WINDS AND A NORTHWEST SWELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Local storm report, Jun 24, 6:22 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
622 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TORNADO 10 WNW ROCK ISLAND 26.19N 81.49W
06/24/2012 COLLIER FL TRAINED SPOTTER
TORNADO SPOTTED BY TRAINED SPOTTER JUST NORTH OF
ALLIGATOR ALLEY ABOUT 10 MILES WEST OF STATE ROAD 29.
1235 PM TORNADO 8 SW IMMOKALEE 26.34N 81.53W
06/24/2012 COLLIER FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO AT THE INTERSECTION OF
IMMOKALEE ROAD AND EVERGLADES BLVD.
&&
BAXTERLocal storm report, Jun 24, 7:17 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
717 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM WATER SPOUT 6 E JUPITER 26.93N 80.00W
06/24/2012 AMZ650 FL EMERGENCY MNGR
&&
MJBLocal storm report, Jun 24, 7:18 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
718 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TORNADO WEST PALM BEACH 26.71N 80.06W
06/24/2012 PALM BEACH FL TRAINED SPOTTER
POSSIBLE TORNADO REMOVED A ROOF OFF OF A GARAGE AT THE
INTERSECTION OF WELLINGTON RD AND MERCER AVE.
&&
BAXTERSpecial weather statement, Jun 24, 8:12 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT SUN JUN 24 2012
FLZ069-070-075-250115-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
812 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COLLIER COUNTY
MAINLAND MONROE COUNTY
* UNTIL 915 PM EDT
* AT 806 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES
WEST OF NAPLES TO 20 MILES SOUTH OF CAPE ROMANO ...AND MOVING
NORTHEAST AT 35 TO 40 MPH.
* THE LINE OF STORMS WILL AFFECT...
CAPE ROMANO...
BELLE MEADE...
NORTHWEST CAPE SABLE...
GOLDEN GATE...
EVERGLADES CITY...
CARNESTOWN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.
LAT...LON 2633 8184 2632 8167 2642 8166 2644 8156
2618 8118 2586 8099 2531 8086 2513 8090
2512 8107 2522 8118 2525 8118 2534 8112
2522 8093 2535 8107 2541 8101 2550 8121
2579 8128 2589 8168 2584 8168 2584 8169
TIME...MOT...LOC 0011Z 242DEG 34KT 2626 8210 2567 8166
2559 8162 2466 8119
BAXTERLocal storm report, Jun 24, 8:38 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
838 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FUNNEL CLOUD W BOCA RATON 26.36N 80.10W
06/24/2012 PALM BEACH FL PUBLIC
AT 1120 AM EDT A MEMBER OF THE PUBLIC REPORTED 2 FUNNEL
CLOUDS NEAR THE INTERSECTION OF GLADES ROAD AND THE
FLORIDA TURNPIKE IN BOCA RATON.
1134 AM TORNADO MUSE 26.83N 81.50W
06/24/2012 GLADES FL LAW ENFORCEMENT
AT 1134 AM EDT...GLADES COUNTY SHERIFFS OFFICE RELAYED A
REPORT OF A POSSIBLE TORNADO NEAR PINE AVENUE IN MUSE. A
MEMBER OF PUBLIC REPORTED THAT A BARN ROOF WAS TORN OFF.
1140 AM TORNADO E GOODLAND 25.92N 81.66W
06/24/2012 COLLIER FL PUBLIC
A MEMBER OF THE PUBLIC REPORTED THAT A TORNADO FORMED
JUST EAST OF GOODLAND NEAR US-41...TAMIAMI TRAIL...AND
SAN MARCO ROAD MOVING NORTHEASTWARD. THE TORNADO CROSSED
US-41 AND WAS HEADING TOWARD I-75...ALLIGATOR ALLEY.
STATE EMERGENCY MANAGEMENT RELAYED REPORT OF DAMAGE TO
TREES AND VEHICLES NEARBY.
1210 PM TORNADO 10 WNW ROCK ISLAND 26.19N 81.49W
06/24/2012 COLLIER FL TRAINED SPOTTER
TORNADO SPOTTED BY TRAINED SPOTTER JUST NORTH OF
ALLIGATOR ALLEY ABOUT 10 MILES WEST OF STATE ROAD 29.
1235 PM TORNADO 8 SW IMMOKALEE 26.34N 81.53W
06/24/2012 COLLIER FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO AT THE INTERSECTION OF
IMMOKALEE ROAD AND EVERGLADES BLVD.
1255 PM FUNNEL CLOUD LANTANA 26.59N 80.06W
06/24/2012 PALM BEACH FL OTHER FEDERAL
AT 1255 PM EDT...A MEMBER OF THE CIVIL AIR PATROL AT THE
LANTANA AIRPORT REPORTED A FUNNEL CLOUD MOVING NORTHWARD.
0118 PM TSTM WND GST 1 E HOLLYWOOD 26.03N 80.15W
06/24/2012 E62.00 MPH BROWARD FL TRAINED SPOTTER
AT 118 PM EDT...A TRAINED SPOTTER REPORTED A WIND GUST OF
62 MPH. THIS GUST WAS ESTIMATED USING A HANDHELD
ANEMOMETER. LOCATION OF REPORT WAS IN HOLLYWOOD BEACH
NEAR HOLLYWOOD BOULEVARD AND A1A.
0122 PM TORNADO WEST PALM BEACH 26.71N 80.06W
06/24/2012 PALM BEACH FL TRAINED SPOTTER
POSSIBLE TORNADO REMOVED A ROOF OFF OF A GARAGE AT THE
INTERSECTION OF WELLINGTON RD AND MERCER AVE.
0122 PM TORNADO WEST PALM BEACH 26.71N 80.06W
06/24/2012 PALM BEACH FL BROADCAST MEDIA
BROADCAST MEDIA RELAYED A REPORT OF POSSIBLE TORNADO
DAMAGE IN WEST PALM BEACH AT 122 PM EDT. RAILROAD
CROSSINGS WERE BLOWN DOWN NEAR THE INTERSECTION OF BANYAN
BOULEVARD AND TAMARIND AVENUE. TREE DAMAGE WAS ALSO
REPORTED ALONG AUSTRALIAN AVENUE...CLEARWATER DRIVE AND
TAMARIND AVENUE.
0205 PM TORNADO GOLDEN BEACH 25.97N 80.12W
06/24/2012 F0 MIAMI-DADE FL LAW ENFORCEMENT
UPDATED AT 445 PM EDT. GOLDEN BEACH POLICE DEPARTMENT
REPORTED A WATERSPOUT THAT CAME ASHORE NEAR THE STRAND AT
400 OCEAN BOULEVARD AT 205 PM. HOUSES BEGAN TO BE
AFFECTED IN THE 500-BLOCK OF OCEAN BOULEVARD AS THE
TORNADO MOVED NORTHWARD. 625 OCEAN BOULEVARD WAS THE AREA
MOST IMPACTED. A METAL GATE ENTRANCE TO A CONDO COMPLEX
WAS TWISTED...AND A GARAGE DOOR AND 2 GATES WERE BLOWN
OPEN. NO STRUCTURAL DAMAGE WAS NOTED. PRELIMINARY RATING
IS A LOW-END EF0...STORM SURVEY EXPECTED MONDAY.
0304 PM TORNADO 1 SW PALMDALE 26.93N 81.32W
06/24/2012 GLADES FL LAW ENFORCEMENT
AT 304 PM EDT...GLADES COUNTY SHERIFFS DEPUTY ON NORTH
ISLAND ROAD NEAR STATE ROUTE 29 REPORTED A TORNADO
CROSSING COUNTY ROAD 74...BERMONT ROAD...ABOUT 1 MILE
SOUTHWEST OF PALMDALE. MOVEMENT WAS TO THE NORTH.
0705 PM WATER SPOUT 6 E JUPITER 26.93N 80.00W
06/24/2012 AMZ650 FL EMERGENCY MNGR
&&
GREGORIASpecial weather statement, Jun 24, 9:05 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
905 PM EDT SUN JUN 24 2012
FLZ063-066-069-070-250145-
COASTAL COLLIER COUNTY FL GLADES FL HENDRY FL INLAND COLLIER COUNTY
FL
905 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN GLADES COUNTY
HENDRY COUNTY
COLLIER COUNTY
* UNTIL 945 PM EDT
* AT 904 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF FORT MYERS SHORES TO 5 MILES SOUTHWEST OF MILE MARKER 90
ON ALLIGATOR ALLEY...AND MOVING NORTHEAST AT 40 MPH.
* THE LINE OF STORMS WILL AFFECT...
BIG CORKSCREW ISLAND...
AVE MARIA...
IMMOKALEE...
FELDA...
HENDRY CORRECTIONAL I/A/P...
LA BELLE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.
LAT...LON 2632 8166 2643 8166 2643 8157 2700 8157
2704 8151 2704 8133 2704 8130 2633 8088
2620 8088 2590 8144 2632 8171
TIME...MOT...LOC 0105Z 225DEG 33KT 2679 8176 2609 8137
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:12 PM EDT | Special Weather Statement | MFL | Collier, Monroe | 63 min |
| Jun 24, 8:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 47 min |
| Jun 24, 9:05 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 40 min |
| Jun 24, 9:22 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach | 38 min |
| Jun 24, 9:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Jun 24, 10:15 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 30 min |
| Jun 25, 2:17 AM EDT | Coastal Flood Statement | MFL | Collier | 25 hr |
| Jun 25, 2:17 AM EDT | Rip Current Statement | MFL | Collier | 66 hr |
| Jun 25, 8:16 AM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 25, 8:56 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 49 min |
| Jun 25, 9:40 AM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Jun 25, 10:14 AM EDT | Special Weather Statement | MFL | Hendry | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.